Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 317, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 21, 2011, 3:13 PM CDT for Erath County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 21, 2011, 3:13 PM CDT (20:13 UTC)
- Expired
- May 21, 2011, 4:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Erath County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 94 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 1:45 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 87 J/kg
- Mixed-layer CIN
- -337 J/kg
- Mixed-layer LCL
- 1835 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 203 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 12:45 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, May 21, 12:45 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1245 PM CDT SAT MAY 21 2011 .AVIATION... CONCERNS...MVFR CEILINGS CURRENTLY...THUNDERSTORM POTENTIAL LATER TODAY...RETURN OF IFR CEILINGS TONIGHT. KACT...LOW IFR CIGS SHOULD BEGIN TO LIFT AND BREAK BY 18Z AS INDICATED ON REGIONAL VISIBLE SATELLITE. CLOUDS WILL LIKELY REMAIN BKN FOR THE REMAINDER OF THE AFTERNOON. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AROUND AND EAST OF KACT THIS AFTERNOON AND WILL CARRY VCTS FROM 21-02Z TODAY. THESE THUNDERSTORMS COULD BE SEVERE WITH A THREAT FOR STRONG WINDS AND HAIL. LOW IFR CIGS WITH A POTENTIAL FOR LIFR CIGS AND VIS WILL OCCUR OVERNIGHT AGAIN AND WILL LIKELY BE SLOW TO IMPROVE TOMORROW MORNING. METROPLEX TAF SITES...MORNING STRATUS HAS BEEN SLOW TO LIFT AND HAS BUILT BACK WEST AFTER CLEARING OUT OF KAFW AND KFTW FOR A FEW HOURS. EXPECT CEILINGS TO CONTINUE TO LIFT OVER THE NEXT FEW HOURS AND SCATTER OUT LATER THIS AFTERNOON. THE POTENTIAL FOR CONVECTION TO AFFECT THE METROPLEX TAF SITES IS QUESTIONABLE AT THIS TIME. CONFIDENCE IS HIGHER THAT STORMS WILL DEVELOP EAST AND SOUTHEAST OF THE METROPLEX THIS AFTERNOON BUT WILL ALSO NEED TO MONITOR FOR STORMS DEVELOPING ON THE DRYLINE WEST OF THE METROPLEX AIRPORTS. IF THUNDERSTORMS DO AFFECT THE AIRPORTS...THEY HAVE THE POTENTIAL TO BE SEVERE. DUE TO THE LOW CERTAINTY...KEPT THE CB GROUP FROM 22-02Z. IFR CIGS WILL RETURN AGAIN OVERNIGHT AND WILL LIKELY BE SLOW TO IMPROVE AGAIN. 82/JLD && .UPDATE... CONCERNING TSTM DEVELOPMENT ACROSS NORTH TX THIS AFTERNOON... 12Z UPPER AIR ANALYSIS INDICATED A STRONG SHORTWAVE TROUGH OVER OK WITH SUBSTANTIAL H500 HEIGHT FALLS EXTENDING OVER THE NORTHERN AND CENTRAL PLAINS AND WESTERN GREAT LAKES REGION. H700 ANALYSIS DEPICTED A WEAK UPPER DISTURBANCE NEAR THE TX PANHANDLE. H850 ANALYSIS INDICATED THAT DEEP GULF MOISTURE WAS RELEGATED SOUTH OF A REMNANT OUTFLOW BOUNDARY THAT REMAINS FROM OVERNIGHT CONVECTION. H250 ANALYSIS INDICATED THE SUBTROPICAL JET WAS BUILDING OVER WEST CENTRAL TX. UPSTREAM OF THE SHORTWAVE TROUGH OVER OK OR THE TX PANHANDLE H500 HEIGHT RISES OF 3 TO 4 DM WERE OBSERVED AND MAY BE ASSOCIATED WITH SHORTWAVE RIDGING OVER AZ AND NM. TSTM INITIATION IS THE PRIMARY FORECAST CHALLENGE THIS AFTERNOON. OVERALL LOOKING AT 12Z UPPER AIR DATA AND 12Z MODEL GUIDANCE CONFIDENCE IN TSTM INITIATION HAS DIMINISHED THIS AFTERNOON. THERE ARE TWO REASONS CONFIDENCE IN TSTM INITIATION HAS DIMINISHED... 1. SYNOPTIC SCALE MODELS INDICATE THAT THE SHORTWAVE RIDGING OVER THE SOUTHWESTERN CONUS WILL BUILD EAST OVER THE DRYLINE LATE THIS AFTERNOON. 2. DEEP MOISTURE MAY NOT MAKE IT FAR ENOUGH NORTH AND WEST TO TRULY INTERACT WITH THE DRYLINE THIS AFTERNOON. SHORT RANGE GUIDANCE DOES INDICATE THAT THE REMNANT OUTFLOW BOUNDARY THAT EFFECTIVELY MARKS THE BOUNDARY OF DEEP GULF MOISTURE WILL SURGE NORTH/NORTHEAST THROUGHOUT THE DAY TODAY. HOWEVER GUIDANCE ALSO INDICATES THAT LOW LEVEL FLOW WILL TEND TO BE VEERED THIS AFTERNOON IN THE ABSENCE OF SUBSTANTIAL HIGH PLAINS CYCLOGENESIS. THINKING IS THAT THIS VEERED FLOW WILL TEND TO SHUNT THE DEEPEST GULF MOISTURE EAST OF THE DRYLINE. IF DEEPER GULF MOISTURE DOES REMAIN REMOVED FROM THE DRYLINE THINK THAT WE WILL SEE SOME CONVECTIVE ATTEMPTS GO UP IN THE VICINITY OF THE DRYLINE THAT WILL STRUGGLE TO SUSTAIN CONTINUITY AS SHALLOW MOISTURE GETS MIXED WITH DRIER AIR ALOFT. PREVIOUS FORECAST DISCUSSION NOTED THAT WEAK WARM AIR ADVECTION WILL SPREAD OVER SOUTHEASTERN PORTIONS OF THE CWA THIS AFTERNOON AS THE REMNANT OUTFLOW BOUNDARY LIFTS NORTH. THINK THAT THIS WEAK FORCING IN THE PRESENCE OF DEEPER MOISTURE REPRESENTS OUR BEST CHANCE OF TSTM INITIATION THIS AFTERNOON. THEREFORE WITH THE LATE MORNING UPDATE WENT AHEAD AND SHAVED POPS BACK TO THE EAST/SOUTHEAST A BIT FAVORING ISOLATED CONVECTIVE DEVELOPMENT IN WEAK WAA REGIME TO THE EAST AND SOUTHEAST OF THE METROPLEX. ANYWHERE STORMS DEVELOP THIS AFTERNOON...THEY WILL LIKELY BECOME SEVERE AS AFTERNOON 100 MB MLCAPES ARE FORECAST TO CLIMB ABOVE 2500 J/KG EAST OF THE DRYLINE. 12Z UPPER AIR ANALYSIS IS DECEPTIVELY WEAK DEPICTING MID LVL LAPSE RATES OVER NORTH TX. H700 TO H500 LAPSE RATES LOOK EXTREMELY POOR DUE TO THE PRESENCE OF AN INVERSION SITUATED JUST BELOW THE H500 LEVEL. H900 TO H600 LAPSE RATES ARE ACTUALLY NEARLY DRY ADIABATIC WHICH WILL STRONGLY CONTRIBUTE TO AIRMASS DESTABILIZATION AND HIGH CAPE VALUES THIS AFTERNOON. STEEP LAPSE RATES AND HIGH INSTABILITY BOTH SUPPORT A THREAT FOR VERY LARGE HAIL AND DAMAGING WINDS WHEREVER TSTMS DEVELOP IN THE CWA THIS AFTERNOON. WILL BE WATCHING DFW AIRCRAFT SOUNDINGS AND OTHER OBSERVATIONAL DATA VERY CLOSELY TODAY JUST IN CASE ASSUMPTIONS ABOUT THE TRAJECTORIES OF DEEP GULF MOISTURE ARE WRONG. IF DEEPER GULF MOISTURE IS ABLE TO INTERACT WITH THE DRYLINE ISOLATED SEVERE CONVECTION WOULD BE MUCH MORE LIKELY TO AFFECT THE METROPLEX AND OTHER AREAS ALONG AND WEST OF THE INTERSTATE 35 CORRIDOR THIS AFTERNOON. AT THIS TIME WEAK FORCING FOR SUBSIDENCE COMBINED WITH VEERED LOW LEVEL FLOW LOOKS AS THOUGH IT WILL LIMIT TSTM INITIATION TO OUR SOUTHEASTERN CWA. CAVANAUGH && .PREV DISCUSSION... /ISSUED 415 AM CDT SAT MAY 21 2011/ LOOKS LIKE SOME CHALLENGING FORECASTS OVER THE NEXT FEW DAYS AS WE HAVE UNOFFICIALLY REACHED MCS SEASON...WHEN MESOSCALE CONVECTIVE SYSTEMS TEND TO DOMINATE AND OVERWHELM THE SYNOPTIC FORECAST SIGNALS. SYNOPTIC MODELS...ESPECIALLY IN THE FIRST 24 HOURS ARE LESS RELIABLE THAN NORMAL AFTER CONVECTIVE EVENTS AS THEY STRUGGLE TO KEEP UP WITH THE RAPIDLY MODIFIED MASS FIELDS. REGARDLESS...IT APPEARS THE INGREDIENTS ARE IN PLACE FOR SOME THREAT OF CONVECTION AND SEVERE WEATHER EACH DAY THROUGH TUESDAY OR WEDNESDAY. LAST NIGHT/S CONVECTIVE SYSTEM IS NOW MOVING INTO LOUISIANA...BUT THE COLD POOL LEFT IN ITS WAKE COMBINED WITH CLEAR SKIES AND MOIST GROUND HAS PRODUCED A RARE LATE MAY EPISODE OF DENSE FOG OVER THE CENTRAL ZONES. A DENSE FOG ADVISORY HAS BEEN ISSUED FOR THIS AREA THROUGH 9 AM. SURFACE ANALYSIS SHOWS OLD MCS OUTFLOW BOUNDARY BEHAVING AS AN EFFECTIVE STALLED FRONT AND IS NOW DRAPED NEAR I-10 AND IS SEPARATING MID 70S TEMPS/DEWPOINTS TO THE SOUTH FROM LOW- MID 60 TEMPS/DEWPOINTS TO THE NORTH. SOUTHERLY FLOW WILL ORGANIZE DURING THE DAYTIME AND LOW LEVEL WARM ADVECTION INTO THE REMNANT COLD POOL WILL PROVIDE A SOURCE OF LIFT. DESPITE THE MAIN SHORTWAVE PULLING AWAY FROM THE REGION AND SUBSIDENCE VIA HEIGHT RISES ALOFT...HI-RES SHORT TERM MODELS ARE SUGGESTING THE LIFT FROM LOW LEVEL WARM ADVECTION WILL FORCE PARCELS TO REACH THEIR LFC. THIS SETUP LOOKS BEST PRIMARILY ACROSS THE SOUTHEAST/EAST ZONES THIS AFTERNOON AND EVENING. ADDITIONALLY A DRY LINE WILL BE LOCATED ROUGHLY ALONG THE I-35 CORRIDOR TODAY. EXPECT CONVECTION TO BE MORE ISOLATED ALONG THE DRYLINE ACROSS THE NORTH/CENTRAL ZONES DUE TO LIMITED/WEAK UPPER FORCING. VERY HIGH INSTABILITY WITH CAPES EXCEEDING 3500 J/KG MEANS ANY SUSTAINED UPDRAFTS WILL HAVE THE ABILITY TO PRODUCE SEVERE WEATHER. BULK SHEAR LOOKS MARGINAL FOR SUPERCELLS AND PRIMARY CONVECTIVE MODE WILL TEND TO GRAVITATE TOWARD MULTICELL CLUSTERS WITH HAIL/WIND THREATS. ON SUNDAY THE AIR MASS WILL CONTINUE TO REMAIN VERY UNSTABLE OVER NORTH TEXAS AND AN APPROACHING SHORTWAVE AND THE LEFT EXIT REGION OF THE SUBTROPICAL JET IS EXPECTED TO PROVIDE THE UPPER LEVEL SUPPORT FOR MORE WIDESPREAD CONVECTION. THE DRY LINE SHOULD BE LOCATED FROM OKC TO ABI AND WILL BECOME THE FOCUS FOR CONVECTION SUNDAY AFTERNOON. ONCE AGAIN SHEAR PROFILES ARE MARGINAL FOR SUPERCELLS...AND CONVECTION IS LIKELY TO BE MULTICELLULAR AND CONGEAL INTO A MCS SUNDAY EVENING WHICH SHOULD AFFECT THE NW ZONES. MCS PROPAGATION VECTORS ARE SUGGESTING A SLOW SOUTHEAST MOTION AND THUS THERE IS SOME POTENTIAL FOR HEAVY RAIN/TRAINING CELLS ACROSS THE NW CWA...BUT IF COLD POOL BECOMES STRONG ENOUGH /AS SOMETIMES OCCURS IN THE PRESENCE OF EXTREME INSTABILITY/ THE MCS MAY BLAST SOUTHEASTWARD AND POSE A DAMAGING WIND THREAT ACROSS A GREATER PORTION OF THE CWA. SURPRISINGLY...MODEL AGREEMENT IS GOOD WITH THIS SIGNAL AND THUS HAVE RAISED POPS TO 40-50 PERCENT FOR THE NW HALF OF THE AREA. ALTHOUGH SYNOPTIC PATTERN REMAINS VERY SIMILAR MONDAY...AIR MASS MAY BE A BIT WORKED OVER FOR ANOTHER ROUND OF CONVECTION. DRY LINE SHOULD ALSO BE A BIT FARTHER NORTHWEST...BUT THERE IS A POSSIBILITY OF LEFT OVER OUTFLOW BOUNDARIES HANGING AROUND AND WILL SHOW A 20 POP FOR THE ENTIRE AREA IN THE AFTERNOON. GIVEN THE HIGH INSTABILITY THE SEVERE WEATHER THREAT WOULD REMAIN. MODELS HAVE SPED UP THE MID WEEK UPPER LEVEL SYSTEM AND NOW SUGGEST THAT FORCING FROM THIS SHORTWAVE WILL BE GREATEST ON TUESDAY. DRY LINE SHOULD BE PUSHED CLOSER TO THE CWA ON TUESDAY AND WILL ONCE AGAIN FIRE OFF SOME SEVERE STORMS IN THE AFTERNOON AND EVENING. BEST POPS WILL BE OVER THE NORTHERN ZONES WHERE FORCING IS STRONGER AND CAP SHOULD BE WEAKEST. SHEAR PROFILES LOOK STRONGER AND A TORNADIC THREAT MAY ACCOMPANY THIS CONVECTIVE EPISODE. BY WEDNESDAY A COLD FRONT SHOULD BE GRADUALLY PROGRESSING THROUGH THE AREA AND WILL MAINTAIN LOW POPS ACROSS THE SOUTHEAST HALF OF THE AREA FOR POSSIBLE STORMS ALONG AND AHEAD OF IT. COOLER AND DRIER WEATHER IS EXPECTED THURSDAY INTO NEXT WEEKEND. THE GFS/GEM ARE NOW SUGGESTING A MORE PROGRESSIVE PATTERN WHICH MAY ALLOW FOR NW FLOW CONVECTIVE EVENTS BY NEXT WEEKEND. THE ECMWF REMAINS CONSISTENT IN ITS SOLUTION OF DRY/COOL NORTHWEST FLOW ALOFT AND VERY NICE WEATHER NEXT WEEKEND. WILL SIDE WITH THE ECMWF AND KEEP FORECAST DRY WITH TEMPS NEAR CLIMO. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 90 74 90 69 89 / 10 20 20 40 20 WACO, TX 89 74 91 73 90 / 30 20 10 20 20 PARIS, TX 86 71 86 69 86 / 20 30 20 40 20 DENTON, TX 89 72 90 68 88 / 10 20 20 50 20 MCKINNEY, TX 87 71 88 68 86 / 10 20 20 40 20 DALLAS, TX 89 74 90 70 89 / 10 20 20 40 20 TERRELL, TX 88 73 88 71 88 / 20 30 10 30 20 CORSICANA, TX 88 73 90 72 89 / 30 30 10 20 20 TEMPLE, TX 88 74 90 72 89 / 30 20 10 20 20 MINERAL WELLS, TX 91 69 91 68 89 / 5 10 20 50 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 82/69
Hazardous weather outlook, May 21, 1:55 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 155 PM CDT SAT MAY 21 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 155 PM CDT SAT MAY 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS EAST OF A BOWIE TO MINERAL WELLS AND COMANCHE LINE THIS AFTERNOON AND THIS EVENING. SOME OF THE STORMS MAY BE SEVERE AND THE BEST POTENTIAL FOR SEVERE STORMS WILL BE SOUTH OF INTERSTATE 20. LARGE HAIL AND STRONG WINDS ARE THE MAIN THREATS BUT AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH WEDNESDAY MAINLY IN THE AFTERNOON AND EVENING HOURS ACROSS PORTIONS OF NORTH TEXAS. ISOLATED TORNADOES MAY BE POSSIBLE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING...ESPECIALLY SOUTH OF INTERSTATE 20.
In the hours before
Local storm report, May 21, 1:17 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
117 PM CDT SAT MAY 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 5 SW BUFFALO 31.42N 96.13W
05/20/2011 E1.00 INCH LEON TX LAW ENFORCEMENT
HAIL UP TO THE SIZE OF QUARTERS FELL NEAR HWY 79 HALFWAY
BETWEEN JEWETT AND BUFFALO.Special weather statement, May 21, 1:54 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
154 PM CDT SAT MAY 21 2011
TXZ142-143-211930-
HAMILTON TX-MILLS TX-
154 PM CDT SAT MAY 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN HAMILTON COUNTY
EASTERN MILLS COUNTY
AT 154 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 19 MILES SOUTHWEST OF HAMILTON...MOVING NORTHEAST
AT 25 MPH.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3158 9864 3177 9828 3152 9808 3146 9818
3143 9825 3140 9827 3131 9842 3131 9844
TIME...MOT...LOC 1854Z 224DEG 21KT 3153 9835
42/MMSpecial weather statement, May 21, 2:41 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
241 PM CDT SAT MAY 21 2011
TXZ143-212015-
HAMILTON TX-
241 PM CDT SAT MAY 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
HAMILTON COUNTY
AT 241 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES WEST OF HAMILTON...MOVING NORTHEAST AT 25
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE HAMILTON AND HICO.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
SATURDAY EVENING FOR NORTH CENTRAL TEXAS.
LAT...LON 3183 9818 3185 9816 3191 9821 3200 9805
3201 9800 3167 9777 3142 9827 3169 9846
TIME...MOT...LOC 1941Z 230DEG 20KT 3170 9821
DUNNLocal storm report, May 21, 3:11 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
311 PM CDT SAT MAY 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM HAIL HAMILTON 31.70N 98.12W
05/21/2011 E1.75 INCH HAMILTON TX LAW ENFORCEMENT
US 281 AND 2905 ON THE NORTH SIDE OF HAMILTONThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:02 PM CDT | Areal Flood Advisory | FWD | Kaufman, Van Zandt | 3 hr |
| May 20, 7:03 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 57 min |
| May 20, 7:11 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 49 min |
| May 20, 7:13 PM CDT | Flash Flood Warning | FWD | Anderson, Freestone, Limestone, Robertson | 3 hr |
| May 20, 7:23 PM CDT | Special Weather Statement | FWD | Milam, Robertson | 22 min |
| May 20, 7:36 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 54 min |
| May 20, 7:37 PM CDT | River Flood Warning | FWD | Dallas | 4 hr |
| May 20, 7:58 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 62 min |
| May 20, 8:12 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 63 min |
| May 20, 8:26 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 64 min |
| May 20, 9:21 PM CDT | Flash Flood Warning | FWD | Milam, Robertson | 3 hr |
| May 20, 9:26 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 64 min |
| May 20, 9:33 PM CDT | River Flood Warning | FWD | Hunt | 11 hr |
| May 20, 9:33 PM CDT | River Flood Warning | FWD | Hunt, Rockwall | 11 hr |
| May 20, 9:42 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Leon | 63 min |
| May 20, 11:47 PM CDT | Areal Flood Warning | FWD | Anderson, Leon | 3 hr |
| May 21, 12:13 AM CDT | Areal Flood Warning | FWD | Milam, Robertson | 3 hr |
| May 21, 4:20 AM CDT | Dense Fog Advisory | FWD | Bell, Bosque, Collin, Cooke, Coryell, Dallas and 17 more | 5 hr |
| May 21, 1:54 PM CDT | Special Weather Statement | FWD | Mills | 36 min |
| May 21, 2:41 PM CDT | Special Weather Statement | FWD | Hamilton | 34 min |
| May 21, 2:51 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 54 min |
| May 21, 3:37 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 38 min |
| May 21, 3:39 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Somervell | 66 min |
| May 21, 3:41 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton | 64 min |
| May 21, 3:52 PM CDT | Tornado Warning | FWD | Coryell, Hamilton, Lampasas | 38 min |
| May 21, 4:08 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 67 min |
| May 21, 4:12 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 21 min |
| May 21, 4:27 PM CDT | Tornado Warning | FWD | Coryell, Hamilton | 63 min |
| May 21, 4:44 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 61 min |
| May 21, 5:10 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 65 min |
| May 21, 5:34 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 56 min |
| May 21, 5:37 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 53 min |
| May 21, 6:26 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 64 min |
| May 21, 6:59 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 47 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.